DOI 10.1016/j.chest.2020.12.035
An 84-Year-Old Physician With Progressive Dyspnea and Bilateral Upper Lobe Opacities.
Аннотация
An 84-year-old physician was seen in the pulmonary clinic with 10 days of progressive exertional dyspnea, night sweats, and dry cough. For the past 5 months, he had been taking ibuprofen for lumbar radiculopathy from spinal stenosis. Ten days earlier, ibuprofen was switched to naproxen 250 mg twice daily because of its longer half-life. He denied fever, weight loss, rash, dysphagia, proximal muscle weakness, wheeze, sinus congestion, and peripheral numbness/tingling. Medical history included paroxysmal atrial fibrillation, hypertension, Hashimoto's thyroiditis, and OSA. Long-term medications included aspirin, flecainide, atorvastatin, amlodipine, levothyroxine, and candesartan. He was a lifelong nonsmoker. There was no history of recent travel.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.